Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Distribution rigidity for unipotent actions on homogeneous spaces


Author: Marina Ratner
Journal: Bull. Amer. Math. Soc. 24 (1991), 321-325
MSC (1985): Primary 22E40
DOI: https://doi.org/10.1090/S0273-0979-1991-16022-2
MathSciNet review: 1069988
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [GE] P. Greenleaf and W. R. Emerson, Group structure and pointwise ergodic theorem for connected amenable groups, Adv. in Math. 14 (1974), 153-172. MR 384997
  • [D1] S. G. Dani, Invariant measures and minimal sets of horospherical flows, Invent. Math. 64 (1981), 357-385. MR 629475
  • [DS] S. G. Dani and J. Smillie, Uniform distribution of horocycle orbits for Fuchsian groups, Duke Math. J. 51 (1984), 185-194. MR 744294
  • [DM] S. G. Dani and G. A. Margulis, Orbit closures of generic unipotent flows on homogeneous spaces of SL(3, R), Math. Ann. 286 (1990), 101-128.. MR 1032925
  • [F1] H. Furstenberg, Strict ergodicity and transformations of the torus, Amer. J. Math. 83 (1961), 573-601. MR 133429
  • [F2] H. Furstenberg, The unique ergodicity of the horocycle flow, Recent Advances in Topological Dynamics, Springer-Verlag, Berlin and New York, 1972, pp. 95-115. MR 393339
  • [M] G. A. Margulis, Discrete subgroups and ergodic theory, Proc. Conf. in Honor of A. Selberg, 1989, Oslo. MR 993328
  • [OW] D. Ornstein and B. Weiss, Entropy and isomorphism theorems for actions of amenable groups, J. Analyse Math. 48 (1987), 1-140. MR 910005
  • [P] W. Parry, Ergodic properties of affine transformations and flows on nilmanifolds, Amer. J. Math. 91 (1969), 757-771. MR 260975
  • [R1] M. Ratner, Strict measure rigidity for unipotent subgroups of solvable groups, Invent. Math. 101 (1990), 449-482. MR 1062971
  • [R2] M. Ratner, On measure rigidity of unipotent subgroups of semisimple groups, Acta Math, (to appear). MR 1075042
  • [R3] M. Ratner, On Raghunathan's measure conjecture, Ann. of Math, (to appear).
  • [R4] M. Ratner, Horocycle flows: joinings and rigidity of products, Ann. of Math. (2) 118 (1983), 277-313. MR 717825
  • [W] D. Witte, Rigidity of some translations on homogeneous spaces, Invent. Math. 81 (1985), 1-27. MR 796188

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 22E40

Retrieve articles in all journals with MSC (1985): 22E40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16022-2

American Mathematical Society